Asymptotic expressions for eigenvalues and characteristic functions of a class of elliptical systems
Doklady Akademii Nauk, Tome 114 (1957) no. 3, pp. 465-467
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_114_3_a3,
author = {A. B. Drapkin},
title = {Asymptotic expressions for eigenvalues and characteristic functions of a class of elliptical systems},
journal = {Doklady Akademii Nauk},
pages = {465--467},
year = {1957},
volume = {114},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_114_3_a3/}
}
A. B. Drapkin. Asymptotic expressions for eigenvalues and characteristic functions of a class of elliptical systems. Doklady Akademii Nauk, Tome 114 (1957) no. 3, pp. 465-467. http://geodesic.mathdoc.fr/item/DAN_1957_114_3_a3/